# SDR QXEA2008102201073

- Difficulty date: October 2, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 13,237 hours, 12,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD SEAT TRACK HAS CORROSION INSIDE THE CHANNEL FROM STA X644 TO X688.  BLENDED OUT CORROSION REF RD 8/4-53-884.  HFEC INSPECTED IAW Q400 NDTM PART 6, 51-00-01, NO CRACKS NOTED.  ETCHED ALODINED AREAS IAW RD8/4-53-884.
